# SDR DUFA20180529001

- Difficulty date: May 16, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: 710B
- Aircraft time: 34,992 hours, 40,739 cycles
- Engine: Garrtt TPE33111U
- Engine time: 31,030 hours, 36,069 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear
- Part number: 31039772
- Condition: Stripped
- Location: Accessory Gb
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE DURING A PART 91 REPOSITION FLIGHT, THE NR 2 ENGINE FLAMED OUT AND SHUT DOWN. MAINTENANCE CREW WAS DISPATCHED TO THE LOCATION AND THE ENGINE GEARBOX OPENED UP FOR INVESTIGATION. FOUND ACCESSORY GEAR ASSEMBLY HAD FAILED LOSING CONTINUITY TO FUEL PUMP DRIVE GEAR.
